Search health advice

Question

Posted by: Lee - Anne | 16/04/2019

Q
Side Effects on Ritalin and Concerta

My son has side effects on low dose of Ritalin and Concerta. His eyes is very blurry on the ritalin and he has twitches on the Concerta. First I tried concerta and then Ritalin but neither of them seems to work without side effects.

EXPERT’S REPLY

Posted 21/04/2019

A
Please discuss with his treating doctor. You could consider a non-methylphenidate alternative.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Advertisement

POLL

%
Thank you for participating

%
Thank You for subscribing!